# SDR 9623359947

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generation
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J, H
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT 100 KNOTS, THE RIGHT GENERATOR DROPPED OFF LINE ACCOMPANIED BY AC CROSSTIE LOCKOUT LIGHT ILLUMINATION.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED VOLTAGE REGULATOR, GENERATOR CONTROL PANEL, BUS CONTROL PANEL AND CURRENT TRANSFORMER, OPERATIONAL CHECK NORMAL.
